WoRMS name details

Eumida bifoliata (Moore, 1909)

333281  (urn:lsid:marinespecies.org:taxname:333281)

 unaccepted (superseded subsequent combination)
Species
marine, brackish, fresh, terrestrial
recent only
(of Eulalia (Sige) bifoliata Moore, 1909) Moore, J. Percy. (1909). The polychaetous annelids dredged by the U.S.S. "Albatross" off the coast of southern California in 1904. I. Syllidae, Sphaerodoridae, Hesionidae and Phyllodocidae. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 61: 321-351, plates XV-XVI., available online at https://www.biodiversitylibrary.org/page/1816604
page(s): 349-350, plate XVI figs. 31-34 [details]   
Read, G.; Fauchald, K. (Ed.) (2020). World Polychaeta database. Eumida bifoliata (Moore, 1909). Accessed through: World Register of Marine Species at: http://marinespecies.org/aphia.php?p=taxdetails&id=333281 on 2020-12-01
Date
action
by
2008-03-17 10:44:16Z
created
2008-03-26 11:36:43Z
changed
2018-06-08 02:26:52Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description  (of Eulalia (Sige) bifoliata Moore, 1909) Moore, J. Percy. (1909). The polychaetous annelids dredged by the U.S.S. "Albatross" off the coast of southern California in 1904. I. Syllidae, Sphaerodoridae, Hesionidae and Phyllodocidae. <em>Proceedings of the Academy of Natural Sciences of Philadelphia.</em> 61: 321-351, plates XV-XVI., available online at https://www.biodiversitylibrary.org/page/1816604
page(s): 349-350, plate XVI figs. 31-34 [details]   

context source (Deepsea) Intergovernmental Oceanographic Commission (IOC) of UNESCO. The Ocean Biogeographic Information System (OBIS), available online at http://www.iobis.org/ [details]   

basis of record Hartman, Olga. (1961). Polychaetous annelids from California. <em>Allan Hancock Pacific Expeditions.</em> 25: 1-226., available online at https://biodiversitylibrary.org/page/5214802 [details]   

new combination reference Pleijel, Fredrik. (1990). A revision of the genus <i>Sige</i> Malmgren (Polychaeta: Phyllodocidae). <em>Zoological Journal of the Linnean Society, London.</em> 98(2): 161-184., available online at http://doi.org/10.1111/j.1096-3642.1990.tb01214.x
page(s): 167; note: back to Sige bifoliata [details]   
 
 Present  Inaccurate  Introduced: alien  Containing type locality